# SDR P5CA9600206

- Difficulty date: April 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Condition: Corroded
- Location: Panel 191m
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FAIRING SUPPORT BEAM EXFOLIATED FWD END OF PANEL 191M.  REMOVED DAMAGED AREA, FABRICATED REPAIR ANGLE AND INSTALLED IAW SRM 51-40-03.
